MAUDE Adverse Event Report: OK BIOTECH CO., LTD. PRODIGY VOICE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH CO., LTD. PRODIGY VOICE; BLOOD GLUCOSE MONITORING DEVICE
Model Number 51900
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Blurred Vision (2137); Sweating (2444)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Suspected device evaluated by ok biotech and calculated that the meter operated within specifications we tested the standby current of returned meter, the result was 12.3¿a.The criteria is <55¿a.Pass.Meter setting, audio and all buttons function are ok.We tested the suspected meter with in house control solution and returned strips (strip lot number: d180713-1).The control solution tests for level low were 61/62 mg/dl, for level high were 269/270 mg/dl.The request control solution ranges are: level low 35~85 mg/dl; level high 230~340 mg/dl.All results were within the acceptance range.Pass.We tested the retain strips from our warehouse (same as patient's strip, lot number: d180713-1).The control solution tests for level low were 60/60 mg/dl; for level high were 269/267 mg/dl.The request control solution ranges are: level low 35~85 mg/dl; level high 230~340 mg/dl.All results were within the acceptance range.Pass.
 
Event or Problem Description
It was reported that medical attention was sought on (b)(6) 2019 around 4:30pm.The end-user stated that he took a blood glucose test with his prodigy meter and received a 81mg/dl.Hew stated that he felt as though his blood glucose was low, so he called paramedics.A normal reading for the end-user at that time of day is around 176- 200mg/dl.The end-user called the paramedics about 20 minutes after testing.The paramedics arrived within 5 minutes and tested his blood glucose and received a result of 41mg/dl.The end-user stated that he took 2 sugar pills while waiting for the paramedics to arrive.The end-user was not transported to the hospital.He had 2 cokes and a pizza while paramedics were there.End-user was not aware of what his blood glucose was before the paramedics left his home.He was unable to provide his medication list and attempts were made to retrieve this information but were unsuccessful.No additional details were provided.

Brand Name
PRODIGY VOICE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH CO., LTD.
no. 91, sec. 2
gongdao 5th road
hsinchu city, 30070
TW  30070
MDR Report Key8774946
Report Number3005862821-2019-00031
Device Sequence Number2666764
Product Code NBW
UDI-Device Identifier00384840519008
UDI-Public00384840519008
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K073118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/13/2020
Device Model Number51900
Device Catalogue Number51900
Device Lot NumberD180713-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LANTUS 55 UNITS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight83